I have been on buspar for about a year now, my doctor wants to switch me to a new brand so he took me off my current meds for two weeks, it now has been 3 days and I am a complete wreck, my anxiety is sky high, im nauseated, and my mind is rushing. I have no idea what to do
No Dr worth his salt would do this like this for no reason. You need a gradual weaning over at least 3 weeks, more depending on how much and how long, especially before starting anything else. After only 3-days it is no too late to get him to get you on a reduction schedule, otherwise this will go on and then overlap onto the new medication. Unheard of!
Hi, i agree with the guys here. A tapering schedule should have been put in place. It is to be expected that you would feel this way having your medication cut with no reduction. It is hard to advise you without going against medical advice, maybe you should consult a pharmacist or ooh doctor? However, i think Kaismama's idea of halving your original dose until you can see your own GP is the way to go...
- BuSpar Information for Consumers
- BuSpar Information for Healthcare Professionals (includes dosage details)
- Side Effects of BuSpar (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Jan 2013 • 15 answers
Posted 25 Apr 2013 • 12 answers
Posted 16 May 2013 • 3 answers
Posted 9 Nov 2013 • 5 answers
Posted 23 May 2014 • 2 answers